MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-OB PACK-LF

Medline Industries, LP MEDLINE; DBD-OB PACK-LF
Catalog Number DYNJ0145062M
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that cust received ob pack with only 4 lap sponges instead of the usual 5.
 
Additional Manufacturer Narrative
¿it was reported that¿the¿ received ob pack with only 4 lap sponges instead of the usual 5.¿there were no reports of death,¿serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to¿serious injury¿if it were to occur again.In an abundance of caution, this is a reportable event.If¿additional¿information becomes¿available¿this report will be reopened and reevaluated.This medical device report (mdr) is being¿submitted¿as part of retrospective review activities, which include review of historical data¿in accordance with¿regulations at 21 cfr part 803.The information included in this mdr reflects the information¿reasonably known¿to the manufacturer at the time of this retrospective review and submission.¿.

Brand Name
MEDLINE
Common Device Name
DBD-OB PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50214041
Report Number1417592-2026-15633
Device Sequence Number15947856
Product Code OKV
UDI-Device Identifier40193489245159
UDI-Public40193489245159
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ0145062M
Device Lot Number23JMC317
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown